MathSciNet Relay Station
MathSciNet bibliographic data
MR1182490 58E10 (53C22 58G32)
Kendall, Wilfrid S. The propeller: a counterexample to a conjectured criterion for the existence of certain convex functions. J. London Math. Soc. (2) 46 (1992), no. 2, 364–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement